# SDR 2005FA0001249

- Difficulty date: January 17, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N112AL
- Make and model: Cessna 421C
- Aircraft serial: 421C0697
- Engine: Cont GTSIO520L
- Propeller: Hartzl HCC3YN
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: GTSIO520L
- Part serial: 610449
- Condition: Seized
- Location: Right
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE NEVER CAME UP AFTER PILOT STARTED ENGINE AND ENGINE SEIZED.  TIME ON ENGINE: 03.3.  ENGINE WAS REMOVED AND ANOTHER ENGINE WAS PROVIDED, UNDER WARRANTY TO TAKE ITS PLACE.  PN: GTSIO520L/ SN: 292065R
